# SDR ASMF201612014

- Difficulty date: November 25, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 46,393 hours, 21,854 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING BOTH ENGINES START, THE ALT MODE AND CDS FAULT LIGHTS TURNED ON AT BOTH DISPLAYS. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE FAILURE CODES 31-68081 IN THE DEU. THE BITE TO BOTH EEC WAS PERFORMED IAW FIM 31-63 TASK 807 PROCEDURE, NO CONFIRMING FAILURE, TESTED CORRECT.
